# SDR CNMA2012080003

- Difficulty date: August 28, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Boeing 777*
- Aircraft serial: 26943
- Aircraft time: 48,919 hours, 8,415 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: BMS1360T07C01
- Condition: Overheated
- Location: Rt Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IDG FEEDER CABLE T2 (YELLOW) SHOWING SIGNS OF DAMAGE DUE TO OVERHEATING. REPLACED RT ENG IDG FEEDER CABLE T2 IAW WDM 24-21-21, SWPM 20-10 AND 20-30 AND AMM 24-11-19-000/400-801.  IDG POWER FEEDER CABLES INSTALATION AND TEST CARRIED OUT. SERVICEABLE IAW AMM SUBTASK 24-11-19-710-001.
